Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 290, NWS North Platte, NE

July 30, 2013Brown County, Rock County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jul 30, 2013, 6:40 PM CDT for Brown County, Rock County, Nebraska. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 30, 2013, 6:40 PM CDT (23:40 UTC)
Expired
Jul 30, 2013, 7:30 PM CDT
In force
50 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.75 in
Wind
70.0 mph

Counties Brown County, NE, Rock County, NE

The radar

The North Platte radar (KLNX), 103 km from the middle of the area, began a volume at 23:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 30, 2:27 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 11.7 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2013-07-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 457 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2013-07-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -9 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
457 J/kg
Mixed-layer CIN
-134 J/kg
Mixed-layer LCL
704 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-9 m²/s²
0-3 km storm-relative helicity
4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

921 
WUUS53 KLBF 302340
SVRLBF
NEC017-149-310030-
/O.NEW.KLBF.SV.W.0290.130730T2340Z-130731T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
640 PM CDT TUE JUL 30 2013

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL BROWN COUNTY IN NORTH CENTRAL NEBRASKA...
  CENTRAL ROCK COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 730 PM CDT

* AT 635 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LONG PINE...
  AND MOVING SOUTHEAST AT 25 MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS.

  SOURCE...PUBLIC.

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
           CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
           MOBILE HOMES...ROOFS AND OUTBUILDINGS.

* LOCATIONS IMPACTED INCLUDE...
  BASSETT...LONG PINE...TWIN LAKES STATE WILDLIFE MANAGEMENT AREA...
  PONY LAKE AND SYBRANT.

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 244 AND 259.

THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 157 AND 200.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4233 9924 4218 9950 4259 9986 4270 9967
TIME...MOT...LOC 2340Z 322DEG 21KT 4256 9968

HAIL...1.75IN
WIND...70MPH

$$

POWER
2 follow-up statements
664 
WWUS53 KLBF 302358
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
658 PM CDT TUE JUL 30 2013

NEC017-310007-
/O.CAN.KLBF.SV.W.0290.000000T0000Z-130731T0030Z/
BROWN NE-
658 PM CDT TUE JUL 30 2013

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BROWN COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4261 9957 4233 9924 4218 9950 4241 9967
      4243 9966 4244 9968 4260 9968 4262 9958
TIME...MOT...LOC 2357Z 322DEG 21KT 4248 9960

$$

NEC149-310030-
/O.CON.KLBF.SV.W.0290.000000T0000Z-130731T0030Z/
ROCK NE-
658 PM CDT TUE JUL 30 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL ROCK
COUNTY UNTIL 730 PM CDT...

AT 654 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTHEAST
OF LONG PINE...AND MOVING SOUTHEAST AT 25 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS.

SOURCE...PUBLIC.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
         CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
         MOBILE HOMES...ROOFS AND OUTBUILDINGS.

LOCATIONS IMPACTED INCLUDE...
TWIN LAKES STATE WILDLIFE MANAGEMENT AREA...PONY LAKE AND SYBRANT.

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 252 AND 259.

THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 158 AND 182.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4261 9957 4233 9924 4218 9950 4241 9967
      4243 9966 4244 9968 4260 9968 4262 9958
TIME...MOT...LOC 2357Z 322DEG 21KT 4248 9960

HAIL...1.75IN
WIND...70MPH

$$

POWER
059 
WWUS53 KLBF 310019
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
719 PM CDT TUE JUL 30 2013

NEC149-310029-
/O.CAN.KLBF.SV.W.0290.000000T0000Z-130731T0030Z/
ROCK NE-
719 PM CDT TUE JUL 30 2013

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ROCK COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTH PLATTE.

LAT...LON 4261 9957 4233 9924 4218 9950 4241 9967
      4243 9966 4244 9968 4260 9968 4262 9958
TIME...MOT...LOC 0019Z 322DEG 21KT 4238 9949

$$

POWER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 30, 6:29 PM CDT, 11 minutes earlier.

Area forecast discussion, Jul 30, 6:29 PM CDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
629 PM CDT TUE JUL 30 2013

.UPDATE...
ISSUED AT 620 PM CDT TUE JUL 30 2013

SEVERE THUNDERSTORM WATCH NUMBER 452 CONTINUES WITH
CUSTER...GARFIELD ...HOLT AND WHEELER COUNTIES ADDED AS SEVERE
STORMS CONTINUE TO PUSH SOUTHEAST INTO THE NORTH CENTRAL. STORM
REPORTS HAIL UP TO GOLFBALL AND WIND GUSTS TO 70 MPH.

&&

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 320 PM CDT TUE JUL 30 2013

SEVERE THUNDERSTORM WATCH IN PLACE FOR NORTHERN AND WEST CENTRAL
NEBRASKA GENERALLY ALONG AND NORTH OF HIGHWAY 2. ONGOING
THUNDERSTORMS OVER NORTHERN NEBRASKA WILL CARRY EAST INTO NORTH
CENTRAL NEBRASKA OVER NIGHT AS THE FRONT OVER CENTRAL SOUTH DAKOTA
MOVES SOUTH TONIGHT. BUFR SOUNDINGS HINT AT REDEVELOPMENT OF FOG
OVER SOUTHWEST NEBRASKA EARLY WEDNESDAY MORNING. HAVE LOWERED
TEMPERATURES ACROSS WESTERN NEBRASKA TONIGHT EXCEPT OVER SOUTHWEST
AND NORTH CENTRAL WHERE CLOUDS AND FOG SHOULD KEEP TEMPERATURES UP.
FOG TO BURN OFF EARLY ON WEDNESDAY BUT COOLER AIR IN BEHIND FRONT
WILL KEEP MUCH OF NORTH CENTRAL NEBRASKA IN COOLER TEMPERATURES.
TEMPERATURES IN LOW 80S NORTH AND UPPER 80S EXTREME SOUTHWEST.
SLIGHT CHANCE OF THUNDERSTORMS IN THE ONEILL AREA THROUGH THE
MORNING AND THEN SHIFT TO SOUTHWEST AND SOUTH CENTRAL LATE AFTERNOON
WITH A WEAK LOW DEVELOPING ALONG THE FRONT OVER SOUTHWEST NEBRASKA.

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 320 PM CDT TUE JUL 30 2013

A DISTURBANCE WILL MOVE INTO THE FORECAST AREA WEDNESDAY NIGHT. HAVE
INCREASED POPS TO 50 PERCENT PORTIONS OF SHERIDAN AND WRN CHERRY
COUNTY AFTER MIDNIGHT. THE NAM MODEL HAS BEEN CONSISTENT SHOWING
THIS AND THE 12Z GFS IS COMING IN LINE. THIS DISTURBANCE WILL SLOWLY
MOVE SOUTHEAST THURSDAY INTO THURSDAY NIGHT. HAVE INCREASED INTO
LIKELY POPS CENTRAL AND EAST. A WEAK COLD FRONT WEDNESDAY NIGHT WILL
SLOWLY LIFT NORTHEAST AS A WARM FRONT THROUGH THURSDAY
NIGHT...FURTHER AIDING IN LIFT. THERE IS THE POTENTIAL FOR SEVERE
STORMS THURSDAY INTO THURSDAY NIGHT WITH FAVORABLE DEEP LAYER SHEAR
AND INSTABILITY. HIGHS THURSDAY MAINLY IN THE MID 80S.

MAINLY A SLIGHT CHANCE FRIDAY WITH INCREASING 30-40 POPS FRIDAY
NIGHT. CREST OF UPPER RIDGE AXIS TO BE ACROSS NEBR PANHANDLE AND ERN
CO. AFTERNOON STORM DEVELOPMENT TO PUSH EAST IN THE EVENING AND
OVERNIGHT. SIMILAR SETUP THROUGH SATURDAY NIGHT. A NORTHWEST FLOW
SETS UP SUNDAY THROUGH TUESDAY WITH A 20 TO 30 PERCENT CHANCE DAILY.
HIGHS MAINLY IN THE MID 80S.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING)
ISSUED AT 620 PM CDT TUE JUL 30 2013

VISUAL FLIGHT RULES ANTICIPATED OUTSIDE OF THUNDERSTORMS THROUGH 8 PM
THIS EVENING. THE THREAT FOR STORMS HOWEVER LINGERS UNTIL 2 AM CDT
FOR TERMINALS KLBF AND KVTN. MODELS IN GOOD AGREEMENT WITH LATE
BOUNDARY LAYER MOISTURE DEEPENING WITH PATCHY FOG LIKELY AGAIN
EARLY WEDNESDAY MORNING. THE FOG AND STRATUS SHOULD DEVELOP AROUND
5 AM AND DISSIPATING NEAR 9 AM THAT WILL CAUSE AREAS OF MARGINAL
VISUAL FLIGHT RULES...AND POSSIBLY LOWER THAT WILL BE MONITORED
FOR FUTURE UPDATES.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...NONE.

&&

UPDATE...KECK
SHORT TERM...POWER
LONG TERM...ROBERG
AVIATION...KECK
Hazardous weather outlook, Jul 30, 6:13 PM CDT, 27 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
613 PM CDT TUE JUL 30 2013

NEZ004>010-022>029-035>038-056>059-069>071-094-312315-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
613 PM CDT TUE JUL 30 2013 /513 PM MDT TUE JUL 30 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS PORTIONS OF
WESTERN NEBRASKA...MAINLY EAST OF A LINE FROM MERRIMAN TO NORTH
PLATTE. THE MAIN SEVERE WEATHER THREAT IS LARGE HAIL AND DAMAGING
THUNDERSTORM WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A STATIONARY FRONT WILL DRIFT NORTH AND SOUTH THROUGH THE CENTRAL
HIGH PLAINS. THE FRONT IS EXPECTED TO BE THE FOCUS FOR ISOLATED
TO SCATTERED THUNDERSTORM COVERAGE DURING THIS TIME. SOME STORMS
COULD BECOME SEVERE PRODUCING LARGE HAIL AND WIND DAMAGE.

THE BEST CHANCE FOR ORGANIZED SEVERE WEATHER IS THURSDAY. WINDS
ALOFT WILL BE STRONG...MOISTURE PLENTIFUL AND SOME STORMS COULD
BECOME SEVERE PRODUCING LARGE HAIL AND WIND DAMAGE. STORMS ARE
EXPECTED TO FORM LATE IN THE AFTERNOON OR EARLY IN THE EVENING
ACROSS WESTERN NEBRASKA AND MOVE EAST AND SOUTHEAST INTO NORTH
CENTRAL NEBRASKA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ACROSS PORTIONS OF WESTERN AND
NORTHERN
NEBRASKA.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

MP

In the hours before

Special weather statement, Jul 30, 5:17 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
517 PM CDT TUE JUL 30 2013

NEZ024-094-302245-
HOOKER NE-WESTERN CHERRY NE-
417 PM MDT TUE JUL 30 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CHERRY AND NORTHEASTERN
HOOKER COUNTIES UNTIL 445 PM MDT...

AT 416 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES NORTHWEST OF MULLEN...MOVING SOUTHEAST AT
25 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  MULLEN...
  KELSO...
  HIGHWAY 97 CROSSING THE DISMAL RIVER...

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 174 AND 195.

THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 54 AND 76.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

STOPPKOTTE
Local storm report, Jul 30, 5:46 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
546 PM CDT TUE JUL 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     TSTM WND GST     28 S CODY               42.53N 101.25W
07/30/2013  E70 MPH          CHERRY             NE   PUBLIC

&&

MARTIN
Local storm report, Jul 30, 6:06 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
606 PM CDT TUE JUL 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HAIL             8 W SPRINGVIEW          42.83N 99.91W
07/30/2013  M1.25 INCH       KEYA PAHA          NE   PUBLIC

&&

SJACOBS
Local storm report, Jul 30, 6:16 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
616 PM CDT TUE JUL 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND GST     6 SE MULLEN             41.98N 100.96W
07/30/2013  E60 MPH          HOOKER             NE   PUBLIC

            WIND GUSTS ESTIMTED AT 50-60 MPH.

&&

SJACOBS
Local storm report, Jul 30, 6:23 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
623 PM CDT TUE JUL 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HAIL             22 W BROWNLEE           42.29N 101.06W
07/30/2013  E1.75 INCH       CHERRY             NE   PUBLIC

            STONES ESTIMATED TO BE AS LARGE AS GOLF BALL...COVERING
            THE GROUND TO THE DEPTH OF AN INCH.

&&

SJACOBS
Local storm report, Jul 30, 6:30 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
630 PM CDT TUE JUL 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     HAIL             10 NE AINSWORTH         42.65N 99.72W
07/30/2013  M1.75 INCH       BROWN              NE   PUBLIC

            WINDOW BROKEN OUT OF A HOME...STONES AS LARGE AS GOLF
            BALLS

&&

SJACOBS

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 1:31 AM CDTDense Fog AdvisoryLBFChase, Custer, Frontier, Hayes, Lincoln8 hr
Jul 30, 4:15 PM CDTSevere Thunderstorm WarningLBFCherry45 min
Jul 30, 4:22 PM CDTSevere Thunderstorm WarningLBFCherry38 min
Jul 30, 5:02 PM CDTSevere Thunderstorm WarningLBFCherry28 min
Jul 30, 5:02 PM CDTSevere Thunderstorm WarningLBFCherry, Keya Paha58 min
Jul 30, 5:30 PM CDTSevere Thunderstorm WarningLBFCherry, Hooker, Thomas45 min
Jul 30, 5:32 PM CDTSevere Thunderstorm WarningLBFCherry43 min
Jul 30, 5:54 PM CDTSevere Thunderstorm WarningLBFBrown, Keya Paha, Rock51 min
Jul 30, 6:12 PM CDTSevere Thunderstorm WarningLBFCherry48 min
Jul 30, 6:15 PM CDTSevere Thunderstorm WarningLBFHooker, Thomas45 min
Jul 30, 6:35 PM CDTSevere Thunderstorm WarningLBFBrown, Cherry, Keya Paha40 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.